Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Interaction of Zoloft and St. John's Wort

Posted by JD on July 2, 1999, at 14:36:35

In reply to Re: Interaction of Zoloft and St. John's Wort, posted by Mary on July 1, 1999, at 6:15:24

If you are absolutely intent on mixing the two, at least be very careful. While it's certainly possible that some people don't have a problem, a serotonin-syndrome reaction is always a possibility. In particular, be aware that SJW leaves your system very slowly, so a bad reaction might take a while (even up to a few weeks) to develop. I would recommend sticking to very small doses until you can be sure how you're handling this generally unencouraged mixture!

> > Mary,
> > I have been taking both Zoloft and SJW together for a while. I find it to be excellent. It gives me that extra boost that I need. I have had no problems at all. I can really tell if I miss one, I feel lousy. Try looking at and the other links that are there, I found these to be helpful. What you are feeling now sounds like Zoloft withdrawl.
> > Please let me know how you are doing.
> > Alison
> Alison
> Thanks for letting me know you are taking them together. Because of your personal info, I'll go back on the Zoloft today and continue with the SJW. Your message was the only positive response so far. I'll keep you posted. By the way, how long have you been taking them together? Mary




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JD thread:7989